# SDR CA970305006

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Univar 1082
- Engine: Frnkln 6A4165B3
- Propeller: Mcauly 1A170DM
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Weld
- Part number: 10851110000
- Condition: Failed
- Location: Mlg
- Part time: 2,925 hours
- Component: Stinson, 10851110000
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) THE WELD THAT HOLDS THE AXLE ATTACHMENT BUSHING TO THE LANDING GEAR LEG FAILED.  REPLACED.
